# SDR SWAA2018041021060

- Difficulty date: March 20, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 55,338 hours, 32,187 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 412A3133
- Condition: Cracked
- Location: Bs 551
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL TEE FITTING CRACKED AT BS 551, RBL 6.  R & R THE TEE FITTING IAW MM.
